# SDR SWAA2022040648397

- Difficulty date: December 27, 2019
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 21,573 hours, 9,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO COMPARTMENT RH SHIELD BS 847 - 867 RBL 25 WL 156 / REMOVED CORROSION ON AFT CARGO COMPARTMEN SHEILD R/H BS 847-867 RBL 25 WL 156 IN AN AREA OF L1.20' X W1.20' X D.028 I.A.W. SRM 51-10-02-0G-0. FOUND TO BE OUT OF LIMITS I.A.W. SRM 53-00-53-1A-2. LOCATED AND DRILLED NEW SHEILD I.A.W. SRM 51-40-05-0G-0 AND BOEING DWG 146A0081 REV:A. INSTALLED NEW SHEIL P/O # 765476 I.A.W. SRM 51-40-02-0G-0 AND BOEING DWG 146A0081 REV:A
